Robust confidence intervals for log-location-scale models with right censored data

Adimari, Gianfranco, Preo, Paolo . Journal of Statistical Planning and Inference 2007. 137 (9) :2832-2849

Locate this article in:

Bibtex

@article{CIS-227242,
  Author = {Adimari, Gianfranco and Preo, Paolo},
  Title = {Robust confidence intervals for log-location-scale models with right censored data},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {137},
  Number = {9},
  Year = {2007},
  Pages = {2832--2849},
  Keywords = {Robustness, Censoring, $M$-estimator, Profile likelihood, Estimating function, Empirical likelihood}
}

Similar articles